MAUDE Adverse Event Report: SAKURA FINETEK U.S.A., INC. TISSUE-TEK®; CONTAINER, SPECIMEN MAILER AND STORAGE, NON-STERILE

SAKURA FINETEK U.S.A., INC. TISSUE-TEK®; CONTAINER, SPECIMEN MAILER AND STORAGE, NON-STERILE
Model Number 4223
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mesh biopsy bags are used to hold tissues when grossing to keep them safe, before being inserted into cassettes.The current mesh bags are tearing apart at the edges when opening them to put tissues in and not holding their shape.This gives tissues the potential to be lost out the side of these bags.There has been an increased number of bags tearing apart at the edges causing the grossing tech to throw them away or if they are not caught at the time a potential for loss of irretrievable tissues.

Brand Name
TISSUE-TEK®
Common Device Name
CONTAINER, SPECIMEN MAILER AND STORAGE, NON-STERILE
Manufacturer (Section D)
SAKURA FINETEK U.S.A., INC.
1750 west 214th st
torrance CA 90501
MDR Report Key19031495
Report Number19031495
Device Sequence Number8120636
Product Code NNK
UDI-Device Identifier00615233078391
UDI-Public(01)00615233078391
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2023
Report Date (Section F) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4223
Device Catalogue Number4223
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/19/2023